# SDR DHL9980517C

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, MAIN CARGO COMPT FLOOR PANEL LT SIDE  STA 1680 HAS PREVIOUS REPAIR.  REMOVED COVER FROM PANEL AND CRACKED CHANNELS AT LEFT SIDE   STA 1680, FABRICATED NEW COVER (20 X 20) AND 2 CHANNELS 20 X 3 PER SRM 53-7-3.  N/R 952
